May 01, 2002 - 3:18 p.m.
i have been on the pill for over 10 years. in october i went off it -- due only to the fact that ryan and i broke up and i wasn't getting any. being off the pill has been an interesting adjustment. i had hoped that perhaps my breasts would shrink into a more manageable size (i'm a D cup + possibly a DD!). they didn't. but i did experience some other things i didn't think would happen. like having a the sex drive of a teenage boy. my sex drive has always been on the upside but this new change has put my motor into high gear. and i've been able to note changes in my body on a monthly basis that i had never noticed before. it's an interesting experiment.
the past three months however, have added some rather unpleasant side effects. just before i am supposed to get my period, i feel nauseous and feel like throwing up. for the first 2 months, i thought i there might be a chance of me being pregnant. i wasn't. and this month, it happened again. nausea waking me up in the middle of the night. keeping me in bed in the middle of the afternoon. i don't understand it. perhaps it's my body's way of telling me it's time to start shaking out the babies. i don't know. i have always stood by the declaration i made when i was just two years old: "i don't want to have babies. ever." but now, i'm not so sure. i would never want to have a baby on my own, but if there was a loving partner i think i might consider the fact of having a family a possibility. it just seems to be a strange thing. why is this suddenly happening to my body? has this happend to you? if so, please let me know. i don't want to have morning sickness every month for no reason at all (or for any reason, really!)